# SDR DALA13052390930

- Difficulty date: October 12, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 65,374 hours, 50,031 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bushing
- Condition: Worn
- Location: Tailcone Pin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK IN MSP, THE TAIL CONE TEE PIN BUSHINGS AND HARDWARE WERE FOUND TO BE WORN.  REPLACED TEE PIN BUSHINGS AND HARDWARE IAW AMM 53-53 AND THE REQUIRED INSPECTION WAS COMPLETED.
